CSpace

Browse/Search Results:  1-10 of 46 Help

Selected(0)Clear Items/Page:    Sort:
HIGH ORDER EXPLICIT LOCAL TIME STEPPING METHODS FOR HYPERBOLIC CONSERVATION LAWS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 324, 页码: 1807-1842
Authors:  Thi-Thao-Phuong Hoang;  Ju, Lili;  Leng, Wei;  Wang, Zhu
Favorite  |  View/Download:21/0  |  Submit date:2020/05/24
A GLOBALLY CONVERGENT PRIMAL-DUAL INTERIOR-POINT RELAXATION METHOD FOR NONLINEAR PROGRAMS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 323, 页码: 1301-1329
Authors:  Liu, Xin-Wei;  Dai, Yu-Hong
Favorite  |  View/Download:17/0  |  Submit date:2020/09/23
Nonlinear programming  constrained optimization  interior-point method  logarithmic barrier problem  global convergence  
ON ISOLATION OF SIMPLE MULTIPLE ZEROS AND CLUSTERS OF ZEROS OF POLYNOMIAL SYSTEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 322, 页码: 879-909
Authors:  Hao, Zhiwei;  Jiang, Wenrong;  Li, Nan;  Zhi, Lihong
Favorite  |  View/Download:20/0  |  Submit date:2020/05/24
ON THE CONVERGENCE OF A TWO-LEVEL PRECONDITIONED JACOBI-DAVIDSON METHOD FOR EIGENVALUE PROBLEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2019, 卷号: 88, 期号: 319, 页码: 2295-2324
Authors:  Wang, Wei;  Xu, Xuejun
Favorite  |  View/Download:29/0  |  Submit date:2020/01/10
Jacobi-Davidson method  eigenvalue problems  domain decomposition method  
GRADIENT-BASED METHOD WITH ACTIVE SET STRATEGY FOR l(1) OPTIMIZATION 期刊论文
MATHEMATICS OF COMPUTATION, 2018, 卷号: 87, 期号: 311, 页码: 1283-1305
Authors:  Cheng, Wanyou;  Dai, Yu-Hong
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
l(1) minimization  compressive sensing  active set  Barzilai-Borwein method  
ON THE COMPUTATION OF THE GALOIS GROUP OF LINEAR DIFFERENCE EQUATIONS 期刊论文
MATHEMATICS OF COMPUTATION, 2018, 卷号: 87, 期号: 310, 页码: 941-965
Authors:  Feng, Ruyong
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
GRADIENT-BASED METHOD WITH ACTIVE SET STRATEGY FOR l(1) OPTIMIZATION 期刊论文
MATHEMATICS OF COMPUTATION, 2018, 卷号: 87, 期号: 311, 页码: 1283
Authors:  Cheng, Wanyou;  Dai, Yu-Hong
Favorite  |  View/Download:20/0  |  Submit date:2019/12/31
ON THE COMPUTATION OF THE GALOIS GROUP OF LINEAR DIFFERENCE EQUATIONS 期刊论文
MATHEMATICS OF COMPUTATION, 2018, 卷号: 87, 期号: 310, 页码: 941
Authors:  Feng, Ruyong
Favorite  |  View/Download:19/0  |  Submit date:2019/12/31
PENALTY METHODS WITH STOCHASTIC APPROXIMATION FOR STOCHASTIC NONLINEAR PROGRAMMING 期刊论文
MATHEMATICS OF COMPUTATION, 2017, 卷号: 86, 期号: 306, 页码: 1793-1820
Authors:  Wang, Xiao;  Ma, Shiqian;  Yuan, Ya-Xiang
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Stochastic programming  nonlinear programming  stochastic approximation  penalty method  global complexity bound  
A CHRISTOFFEL FUNCTION WEIGHTED LEAST SQUARES ALGORITHM FOR COLLOCATION APPROXIMATIONS 期刊论文
MATHEMATICS OF COMPUTATION, 2017, 卷号: 86, 期号: 306, 页码: 1913-1947
Authors:  Narayan, Akil;  Jakeman, John D.;  Zhou, Tao
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30